Alert archive / West Virginia / Flash Flood Warnings in 2014
Flash Flood Warning 33, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Aug 22, 2014, 3:16 AM EDT for 4 counties in West Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2014, 3:16 AM EDT (07:16 UTC)
- Expired
- Aug 22, 2014, 6:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Pleasants County, WV, Ritchie County, WV, Wirt County, WV, Wood County, WV
The radar
The Charleston,WV radar (KRLX), 107 km from the middle of the area, began a volume at 07:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 7.3 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 213 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
188
WGUS51 KRLX 220716
FFWRLX
WVC073-085-105-107-221015-
/O.NEW.KRLX.FF.W.0033.140822T0716Z-140822T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
316 AM EDT FRI AUG 22 2014
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
PLEASANTS COUNTY IN WEST VIRGINIA...
WESTERN RITCHIE COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF HARRISVILLE...
NORTH CENTRAL WIRT COUNTY IN WEST VIRGINIA...
EASTERN WOOD COUNTY IN WEST VIRGINIA...
* UNTIL 615 AM EDT
* AT 314 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH BEND
STATE PARK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3936 8140 3934 8139 3935 8135 3925 8097
3901 8107 3901 8109 3904 8112 3903 8116
3919 8159 3937 8146
$$
092 follow-up statements
691
WGUS71 KRLX 220930
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
530 AM EDT FRI AUG 22 2014
WVC073-085-105-107-221015-
/O.CON.KRLX.FF.W.0033.000000T0000Z-140822T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PLEASANTS WV-WIRT WV-WOOD WV-RITCHIE WV-
530 AM EDT FRI AUG 22 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM EDT FOR
WESTERN RITCHIE...EASTERN WOOD...NORTHEASTERN WIRT AND PLEASANTS
COUNTIES...
AT 522 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
HEAVY RAIN THAT PROMPTED THE FLASH FLOOD WARNING HAD MOVED SOUTHEAST
OUT OF THE WARNED AREA. HOWEVER...RADAR ESTIMATES AND RAIN GAUGE
REPORTS OF UP TO 2.5 INCHES INDICATE SMALL CREEKS AND STREAMS COULD
STILL BE OVERFLOWING WITH SOME ISOLATED WATER PROBLEMS ALONG ROADS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH BEND
STATE PARK AND HARRISVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
CHARLESTON.
TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3936 8140 3934 8139 3935 8135 3925 8097
3901 8107 3901 8109 3904 8112 3903 8116
3919 8159 3937 8146
$$
09204
WGUS71 KRLX 221011
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
611 AM EDT FRI AUG 22 2014
WVC073-085-105-107-221017-
/O.EXP.KRLX.FF.W.0033.000000T0000Z-140822T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PLEASANTS WV-WIRT WV-WOOD WV-RITCHIE WV-
611 AM EDT FRI AUG 22 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 615 AM EDT FOR WESTERN
RITCHIE...EASTERN WOOD...NORTHEASTERN WIRT AND PLEASANTS COUNTIES...
HEAVY RAIN IS NO LONGER ANTICIPATED...THEREFORE THE FLASH FLOOD
WARNING THAT WAS IN EFFECT HAS BEEN ALLOWED TO EXPIRE. STREAMS AND
CREEKS HAVE BEGUN TO RECEDE AND NO LONGER POSE A FLASH FLOOD THREAT.
TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.
A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THIS AREA THROUGH LATE
TONIGHT. THE THREAT OF ADDITIONAL HEAVY RAIN WILL CONTINUE. IF
ADDITIONAL STORMS MOVE ACROSS THIS AREA...ADDITIONAL FLASH FLOOD
WARNINGS MAY BE NEEDED.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3936 8140 3934 8139 3935 8135 3925 8097
3901 8107 3901 8109 3904 8112 3903 8116
3919 8159 3937 8146
$$
09What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Aug 22, 1:38 AM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Aug 22, 1:38 AM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 138 AM EDT FRI AUG 22 2014 .SYNOPSIS... ROUNDS OF SHOWERS AND THUNDERSTORMS CONTINUE WITH OCCASIONAL DOWNPOURS...AS WEAK DISTURBANCES RIDE SE. HIGH PRESSURE WILL TRY TO NOSE IN FROM THE NORTHEAST EARLY NEXT WEEK AS UPPER RIDGE BUILDS. && .NEAR TERM /THROUGH TODAY/... 03Z UPDATE...INCREASED POPS IN THE SOUTHWEST TO ACCOUNT FOR THE COMPLEX MOVING ACROSS FROM INDIANA. 02Z UPDATE...FLASH FLOOD WATCH FOR EASTERN KY, SOUTHWESTEN WV, AND DICKENSON AND BUCHANAN COUNTIES IN VA. A STORM COMPLEX WILL MOVE INTO THE AREA LATE TONIGHT AND INTO THE EARLY MORNING. THIS COMPLEX WILL PRODUCE SOME HEAVY RAIN. SHOULD THE RAIN FALL OVER THE AREAS THAT RECEIVED EARLIER RAIN...FLASH FLOODING IS POSSIBLE...ESPECIALLY IN SMALL STREAMS AND CREEKS. WARM FRONT CONTINUES TO OSCILLATE NORTH AND SOUTH OVER THE THE AREA TONIGHT. A LARGE AREA OF PRECIPITATION HAS MOVED SOUTHEAST OUT OF THE AREA...HOWEVER...SHOWERS ARE STILL POSSIBLE OVERNIGHT. CHANCES OF PRECIPITATION INCREASE THROUGH FRIDAY AS THE WARM FRONT LIFTS BACK TO THE NORTH AND A SHORTWAVE TRAVERSES THE AREA. INSTABILITY WILL BE SUFFICIENT FOR SOME THUNDER. PROFILES ARE SOGGY WITH PWATS HOVERING NEAR 2 INCHES SO EXPECT ANY STORMS THAT FORM TO HAVE HEAVY DOWNPOURS. FOG WILL BE POSSIBLE OVERNIGHT...PARTICULARLY IN AREAS WHERE RAIN HAS FALLEN AND IN VALLEYS. && .SHORT TERM /TONIGHT THROUGH SUNDAY/... WILL BEGIN TO SEE A DRIER REGIME AS UPPER HEIGHTS BUILD INTO AREA. STILL HAVE SOME SHRA/TSRA FRIDAY NIGHT AND SATURDAY WITH ONLY SMALL CHANCES ON SUNDAY. TEMPS BLENDED IN FROM CONSENSUS AND INHERITED NUMBERS. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... UPPER RIDGE CONTINUES TO BUILD INTO AREA BUT THE OPPRESSIVE HEAT SHOULD STAY W OF THE AREA. HOWEVER...WE WILL STILL BE CONTENDING WITH THE MUGGIES WITH TEMPS RUNNING NEAR NORMAL TO PERHAPS SLIGHTLY ABOVE. A FRONT APPROACHES LONG ABOUT THURSDAY WITH INCREASING CHANCES FOR SHRA/TSRA. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... ONE ROUNDS OF CONVECTION MOVES THROUGH 06Z TO 12Z WITH LOCALIZED DOWNPOURS AND IFR VSBY AND CEILING. OTHER DISTURBANCES IN ITS WAKE WILL RIDE SE AND MAY CAUSE ADDITIONAL CLUSTERS DURING THE MORNING...FIGURING MORE IN SOUTHERN OHIO INTO WESTERN WEST VIRGINIA FOR THE 12Z TO 15Z TIME FRAME...BUT CONFIDENCE IS LOW. CEILINGS BECOMING MAINLY 2 TO 3 THSD FT BKN WITH LAYERS AND VSBY 5 TO 6 MILES IN HAZE AFTER ABOUT 16Z. YET...ADDITIONAL CLUSTERS OF SHOWERS AND STORMS LIKELY...INTO THE EVENING HOURS...AGAIN WITH IFR VSBY AND CEILINGS. MVFR VSBY LIKELY 03Z TO 06Z SATURDAY WITH SHOWERS WANING. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z SATURDAY... FORECAST CONFIDENCE: LOW. ALTERNATE SCENARIOS: DURATION AND TIMING ROUNDS OF CONVECTION WILL VARY. AT LEAST SOME AREAS OF PCPN MAY EVEN LINGER LONGER FRIDAY NIGHT...BUT NOT MENTIONED IN TAFS. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE FRI 08/22/14 UTC 1HRLY 06 07 08 09 10 11 12 13 14 15 16 17 EDT 1HRLY 02 03 04 05 06 07 08 09 10 11 12 13 CRW CONSISTENCY H H M M M M M H H M M M HTS CONSISTENCY M M L H H H H H M M M M BKW CONSISTENCY H H M M M H H M M H H H EKN CONSISTENCY H H M M M H H H H H H H PKB CONSISTENCY H H H H M M M H H H H M CKB CONSISTENCY H M M H H H H H H H M H AFTER 06Z SATURDAY... IFR CONDITIONS POSSIBLE IN LOW STRATUS IN LINGERING LOW LEVEL MOISTURE 06Z TO AFTER 12Z SATURDAY. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...FLOOD WATCH UNTIL NOON EDT TODAY FOR WVZ005-024-025-033-034. OH...NONE. KY...FLOOD WATCH UNTIL NOON EDT TODAY FOR KYZ101>103-105. VA...FLOOD WATCH UNTIL NOON EDT TODAY FOR VAZ003-004. && SYNOPSIS...KTB/MZ NEAR TERM...LS SHORT TERM...30 LONG TERM...30 AVIATION...KTB
Hazardous weather outlook, Aug 21, 9:35 PM EDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 935 PM EDT THU AUG 21 2014 OHZ083>087-WVZ006>008-013>016-026-027-035>037-230145- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-CABELL-MASON-JACKSON WV- LINCOLN-PUTNAM-KANAWHA-ROANE-BOONE-CLAY-RALEIGH-FAYETTE-NICHOLAS- 935 PM EDT THU AUG 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH TONIGHT. THE MAJOR THREAT WILL BE DAMAGING WINDS AND HAIL. IN ADDITION...THERE IS A SLIGHT RISK FOR EXCESSIVE RAINFALL THROUGH TONIGHT. LOCALLY HEAVY RAINFALL CAN BE ENOUGH RUNOFF TO PRODUCE FLASH FLOODING...ESPECIALLY IF DOWNPOURS BECOME REPETITIVE OVER THE SAME SMALL STREAM BASIN. A FLASH FLOOD WATCH WOULD BE NEEDED IF CONFIDENCE IN TIMING AND LOCATION INCREASES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED INTO THE WEEKEND...WITH HEAVY DOWNPOURS. IF DOWNPOURS BECOME REPETITIVE OVER THE SAME SMALL STREAM BASIN...FLASH FLOODING IS POSSIBLE. IF LARGER CLUSTERS OF SHOWERS AND THUNDERSTORMS OCCUR...STRONG RISES CAN OCCUR EVEN ON HEADWATER RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-075-076-WVZ009>011-017>020-028>032-038>040-046-047-230145- PERRY-MORGAN-ATHENS-WASHINGTON-WOOD-PLEASANTS-TYLER-WIRT-CALHOUN- RITCHIE-DODDRIDGE-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-WEBSTER- UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 935 PM EDT THU AUG 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR EXCESSIVE RAINFALL THROUGH TONIGHT. LOCALLY HEAVY RAINFALL CAN BE ENOUGH RUNOFF TO PRODUCE FLASH FLOODING...ESPECIALLY IF DOWNPOURS BECOME REPETITIVE OVER THE SAME SMALL STREAM BASIN. A FLASH FLOOD WATCH WOULD BE NEEDED IF CONFIDENCE IN TIMING AND LOCATION INCREASES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED INTO THE WEEKEND...WITH HEAVY DOWNPOURS. IF DOWNPOURS BECOME REPETITIVE OVER THE SAME SMALL STREAM BASIN...FLASH FLOODING IS POSSIBLE. IF LARGER CLUSTERS OF SHOWERS AND THUNDERSTORMS OCCUR...STRONG RISES CAN OCCUR EVEN ON HEADWATER RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-105-VAZ003-004-WVZ005-024-025-033-034-230145- GREENUP-CARTER-BOYD-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-MINGO-LOGAN- MCDOWELL-WYOMING- 935 PM EDT THU AUG 21 2014 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH TONIGHT. THE MAJOR THREAT WILL BE DAMAGING WINDS AND HAIL. IN ADDITION...THERE IS A SLIGHT RISK FOR EXCESSIVE RAINFALL THROUGH TONIGHT. LOCALLY HEAVY RAINFALL CAN BE ENOUGH RUNOFF TO PRODUCE FLASH FLOODING...ESPECIALLY IF DOWNPOURS BECOME REPETITIVE OVER THE SAME SMALL STREAM BASIN. A FLASH FLOOD WATCH WOULD BE NEEDED IF CONFIDENCE IN TIMING AND LOCATION INCREASES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. ADDITIONAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED INTO THE WEEKEND...WITH HEAVY DOWNPOURS. IF DOWNPOURS BECOME REPETITIVE OVER THE SAME SMALL STREAM BASIN...FLASH FLOODING IS POSSIBLE. IF LARGER CLUSTERS OF SHOWERS AND THUNDERSTORMS OCCUR...STRONG RISES CAN OCCUR EVEN ON HEADWATER RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 9:28 PM EDT | Flood Watch | RLX | Logan, McDowell, Mingo, Wayne, Wyoming | 6 hr |
| Aug 22, 3:07 AM EDT | Flash Flood Watch | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 22 more | 25 hr |
| Aug 22, 1:41 PM EDT | Special Weather Statement | RLX | Boone | 64 min |
| Aug 22, 2:49 PM EDT | Special Weather Statement | RLX | Boone, Logan | 56 min |
| Aug 22, 3:48 PM EDT | Special Weather Statement | RLX | Logan, McDowell, Mingo, Wyoming | 87 min |
| Aug 22, 4:25 PM EDT | Flash Flood Warning | RLX | Lincoln, Logan, McDowell, Mingo, Wyoming | 5 hr |
| Aug 22, 5:49 PM EDT | Special Weather Statement | RLX | Cabell, Wayne | 86 min |
| Aug 22, 6:15 PM EDT | Flash Flood Warning | RLX | Boone, Cabell, Lincoln, Wayne | 3 hr |
Nearby
Flash Flood Warnings in West Virginia, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.